# SDR REXA200900044

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 13,122 hours, 10,581 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 1369
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 13,122 hours, 10,581 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP FAIL MESSAGE ON THE GROUND AFTER EXTENSION TO 8 DEGREES.  TROUBLESHOT SYSTEM PER BOMBARDIER FIM 27-50-00 FOUND THE FLIGHT ELECTRONIC CONTROL UNIT (FECU)TO SHOW FAILURE CODES.  REMOVED AND REPLACED FECU PER BOMBARDIER AMM WITH OPERATIONAL CHECK PERFORMED WITH NO FAULTS.
